Emotional wreck today πŸ‘ŽπŸΌ

I have no idea why but today I am just super emotional, I literally cannot stop crying thismorning. I am on day 13 of Buserelin injections with my baseline scan booked for tomorrow.

I've had night sweats and headaches but today no headache just loads of tears.

Is any one else super emotional or am I just over reacting over nothing?

Sorry for being a Debbie downer

15 Replies

oldest β€’ newest
  • I have 10 days of Buserelin left. Yesterday I had my baseline scan. I was very emotional yesterday. All day on and off. I've had the odd day like this since starting Buserelin. I've also had headaches (one so bad my gp sent me to the hospital) and got hot flushes. I started oestrogen this morning so hopefully my side effects will begin to improve.. Hang in there! x

  • Thanks so much for replying!

    It's so horrible crying for no reason, I feel so silly!! I haven't had a really emotional day like this so it's a new side effect for me! Be glad to get the baseline scan done tomorrow, new day and all that!!

    Hope ur side effects improve too!!

    Your doing amazing! xx

  • Thank you x

  • Dear tugs it's just d hormones. Don't worry you will be fine. But if u still want to then cry out aloud. Believe me sometime crying is just d soul food you want. We are all there.

    Xxx

  • i hear you diamonddream - i stopped taking northiserone on saturday & the buserelin has knocked 10 bells out of me. i was so smug as i thought i was doing really well, but past few days have been woeful with night sweats & hot flushes.

    apparently nasty buserelin side effects pass when stimulation starts - hopefully you won't have long to wait.

    don't worry about having a down day - you are entitled to be upset, this is a really shit thing to go through. be kind to yourself & think what advice you'd give to a friend in this situation. i always find compassion for others, but never seem to have any for myself!

    sending lots of hugs

  • Thank you so much for your reply noodles, I'm clearly not alone in all these side effects, sounds like your having a real time of it too!

    This journey really is tough isn't it!!

    I am a very compassionate person and will always try give advise to others and help them so I know where your coming from! Just really hard to take your own advise!

    Going for a better day tomorrow once I've had my scan.

    Good luck with your cycle - I have just followed you!

    Sending you hugs to Hun! Keep me posted how you go πŸ€πŸ€πŸ’— xx

  • Hi Diamonddream, I felt exactly the same with Buserelin last time; I cried so much that I ended up getting my Dr to sign me off work. Things got better when I started with the Gonal F, so hopefully that will happen for you too.

    In the meantime, be as kind to yourself as you can.

    H x

  • Hi helsroo

    Thank you for replying! Such an awful feeling isn't it when u cannot stop crying!

    Oh that's positive, hopefully that will happen for me too then!!

    I will try my best to look after myself! I find that hard but will try haha

    Xx

  • Oh Diamonddream bless you! I'm on day 12 and I think I'm lucky as side effects this time round have been minimal but don't beat yourself up for feeling as you do, you have zero control over your hormones at this time!! I hope things start to pick up soon for you, perhaps the scan will help take away some of the stress? Take care of yourself lovely, you're doing so well! x x x

  • Thanks mommabear

    The side effects seem to have been worse the last 4 days - I was doing ok up untill then!!

    I had a period for 3 days it stopped and now seems to have started lightly again? Have no idea if that's normal or should be happening?

    Certainly not feeling myself today!!

    Proper Debbie downer today!!

    Thanks so much for your lovely words

    Xx

  • I was asked at my scan yesterday if I'd had any spotting since my last period (I haven't) so I think it's common, breakthrough bleeding I think she called it. I have found that the further I get into the Buserelin course, the worse the side effects! They weren't too bad the first week, except for feeling tired. The only thing that's improved is the hot flushes, I'm only getting about 3/4 a day now) Sorry to tell you it may get worse before it gets better.. I've got headache again this afternoon. I took paracetamol at dinner time but it's slowly getting worse. The headaches are getting me down so I can't wait to finish Buserelin in 10 days! I'm stuck at work for another half hour then I'm going home to lie down 😞 X

  • Sounds like me and you are suffering similar tugsgirl

    I phoned the hospital and they said the bleed is common and to still go for my baseline scan tomorrow.

    I was the same the first week or so I was only tired on buserelin but the last 3 days not great but today has been the worst with all the crying and bad head ache again, I left work half hour early too I felt dreadful, made the dinner shower and in bed by 7pm, decided to have a chilled evening and sleep shortly.

    I feel ur pain with the headaches, I do hope u feel better soon Hun! Nothing worse than being stuck st work while feeling that way!

    Sending u hugs!! Pls keep me posted how u go

    Xxx

  • Well I had to take the day off work again today, had to take last Wednesday/Thursday off too. Doesn't look good when you're letting people down over and over but I must say everyone is being so understanding. My head is a bit better today but it still hurts and I feel fragile but at least it has been bearable. I'm aiming to be at work tomorrow, we shall see... Hope you have had a better day today X

  • Ps we already "follow" each other so we'll keep each other posted.... 😊 I have 9 more days of Buserelin thank god! X

  • Oh tugsgirl you poor thing, glad to hear it's eased a little today! it really does get you down doesn't it!!!

    It's the lack of sleep through night sweats that's getting me, I feel exhausted but wired at the same time it's so frustrating! Fortunately no tears today though!!

    Hope ur well enough for work tomorrow but take it easy, I know it's horrible letting people down but u need to look after urself too xx

You may also like...